# SDR CALA2021031900338

- Difficulty date: March 18, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 69,047 hours, 24,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL307
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 15 ABC RED EMERGENCY LIGHT INOP SPT 6225444 RE-LAMPED EMERGENCY LIGHT ASSY AT SEAT 15ABC IAW AMM 33-51-11 OPS CHECK GOOD.
